RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1949, Volume 13, Issue 1, Pages 61–64 (Mi izv3171)  

On continuous transformations of $A$-sets

A. A. Lyapunov


Full text: PDF file (454 kB)

Bibliographic databases:

Received: 03.03.1948

Citation: A. A. Lyapunov, “On continuous transformations of $A$-sets”, Izv. Akad. Nauk SSSR Ser. Mat., 13:1 (1949), 61–64

Citation in format AMSBIB
\Bibitem{Lya49}
\by A.~A.~Lyapunov
\paper On continuous transformations of $A$-sets
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1949
\vol 13
\issue 1
\pages 61--64
\mathnet{http://mi.mathnet.ru/izv3171}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=28920}
\zmath{https://zbmath.org/?q=an:0040.16503}


Linking options:
  • http://mi.mathnet.ru/eng/izv3171
  • http://mi.mathnet.ru/eng/izv/v13/i1/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:87
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019